# SDR AALA20040131

- Difficulty date: January 26, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Schrader Valve
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD  T/636  EN ROUTE ORD-BOS UNABLE TO RAISE NOSE GEAR ON TAKEOFF.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  FOUND NOSE STRUT FLAT AND PERFORMED FULL SERVICE PER MM 32-21-02.  REPLACED SCHRADER VALVE AND RING ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
